# SDR DHL2005748514

- Difficulty date: August 16, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 45,125 hours, 26,811 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Trunnion
- Condition: Cracked
- Location: Kruger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 K FLAP ACTUATOR TRUNNION BRACKETS SUPPORT 2EA BOTH L/R ARE CRACKED.  NOT CONFIRMED.  FAB LEFT AND RIGHT NR 6 K FLAP ACTUATOR TRUNNION BRACKET SUPPORT FROM 7075 T6 .063 PO 9001920 DIM FOR RIGHT SIDE 8" BY 3 1/2" DIM FOR LEFT SIDE 8" BY 3 1/2" IAW B727 SRM 57-10-2 FIG 3.  TREATED AND PRIMED MAT IAW B727 SRM 51-10-2.  INSTALLED NR 6 K FLAP ACTUATOR TRUNNION BRACKETS SUPPORT LT AND RT IAW B727 SRM IAW B727 SRM 51-30-2.
